Alert archive / Montana / Wind Advisories in 2024

Wind Advisory 6, NWS Missoula, MT

June 2, 202411 counties in Montana; Clearwater County, Idaho County, Idaho

NWS Missoula, MT issued this wind advisory at Jun 2, 2024, 12:20 PM MDT for 11 counties in Montana; Clearwater County, Idaho County, Idaho. It took effect at Jun 3, 2024, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2024, 12:20 PM MDT (18:20 UTC)
In effect from
Jun 3, 2024, 12:00 PM MDT
Expired
Jun 3, 2024, 9:00 PM MDT
In force
9 hr
Issued by
NWS Missoula, MT

Counties Clearwater County, ID, Idaho County, ID, Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Lake County, MT, Lincoln County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT, Silver Bow County, MT

The radar

The Missoula radar (KMSX), 22 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 6.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2024-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2024-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

436 
WWUS75 KMSO 021820
NPWMSO

URGENT - WEATHER MESSAGE
National Weather Service Missoula MT
1220 PM MDT Sun Jun 2 2024

IDZ005-032300-
/O.NEW.KMSO.WI.Y.0006.240603T1800Z-240603T2300Z/
Northern Clearwater Mountains-
1120 AM PDT Sun Jun 2 2024

...WIND ADVISORY IN EFFECT FROM 11 AM TO 4 PM PDT MONDAY...

* WHAT...West winds 20 to 35 mph with gusts up to 45 mph expected. 
  Wind gusts from showers may exceed 50 mph.

* WHERE...Northern Clearwater Mountains.

* WHEN...From 11 AM to 4 PM PDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Recent moisture from the rainfall could increase the tree-fall 
  threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$

IDZ007-032300-
/O.NEW.KMSO.WI.Y.0006.240603T1800Z-240603T2300Z/
Orofino/Grangeville Region-
1120 AM PDT Sun Jun 2 2024

...WIND ADVISORY IN EFFECT FROM 11 AM TO 4 PM PDT MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected. 
  Wind gusts from showers could exceed 50 mph.

* WHERE...Orofino/Grangeville Region.

* WHEN...From 11 AM to 4 PM PDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Recent moisture from rainfall could increase the tree-fall threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MTZ003-040300-
/O.NEW.KMSO.WI.Y.0006.240603T1800Z-240604T0300Z/
Flathead/Mission Valleys-
1220 PM MDT Sun Jun 2 2024

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected. Wind gusts may exceed 45 mph with showers.

* WHERE...Flathead/Mission Valleys, and Flathead Lake.

* WHEN...From noon to 9 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MTZ004-040300-
/O.NEW.KMSO.WI.Y.0006.240603T1800Z-240604T0300Z/
Lower Clark Fork Region-
1220 PM MDT Sun Jun 2 2024

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected. Wind gusts from showers may exceed 50 mph.

* WHERE...Lower Clark Fork Region.

* WHEN...From noon to 9 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Moist soil from recent rainfall could increase the tree-fall 
  threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$

MTZ001-040200-
/O.NEW.KMSO.WI.Y.0006.240603T1900Z-240604T0200Z/
Kootenai/Cabinet Region-
1220 PM MDT Sun Jun 2 2024

...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY...

* WHAT...Southwest winds 10 to 20 mph with gusts up to 45 mph 
  expected. Wind gusts with showers may exceed 50 mph, especially in 
  the mountains.

* WHERE...Kootenai/Cabinet Region.

* WHEN...From 1 PM to 8 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$

MTZ002-040300-
/O.NEW.KMSO.WI.Y.0006.240603T1900Z-240604T0300Z/
West Glacier Region-
1220 PM MDT Sun Jun 2 2024

...WIND ADVISORY IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...West Glacier Region.

* WHEN...From 1 PM to 9 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Recent moisture could contribute to an increased tree-fall threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$

MTZ043-040300-
/O.NEW.KMSO.WI.Y.0006.240603T1900Z-240604T0300Z/
Potomac/Seeley Lake Region-
1220 PM MDT Sun Jun 2 2024

...WIND ADVISORY IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. 
  Wind gusts with showers could exceed 50 mph.

* WHERE...Potomac/Seeley Lake Region.

* WHEN...From 1 PM to 9 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Moist soil from recent rainfall could increase the tree-fall 
  threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$

MTZ006-040300-
/O.NEW.KMSO.WI.Y.0006.240603T2000Z-240604T0300Z/
Bitterroot/Sapphire Mountains-
1220 PM MDT Sun Jun 2 2024

...WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM MDT MONDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. 
  Wind gusts greater than 45 mph are expected in the higher 
  elevations and associated with showers.

* WHERE...Bitterroot/Sapphire Mountains.

* WHEN...From 2 PM to 9 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Moist conditions from recent rainfall could increase the tree-fall 
  threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$

MTZ007-040300-
/O.NEW.KMSO.WI.Y.0006.240603T2100Z-240604T0300Z/
Butte/Blackfoot Region-
1220 PM MDT Sun Jun 2 2024

...WIND ADVISORY IN EFFECT FROM 3 PM TO 9 PM MDT MONDAY...

* WHAT...West winds 20 to 35 mph with gusts up to 45 mph expected. 
  Wind gusts greater than 45 mph are expected in the higher terrain 
  and along the Divide.

* WHERE...Butte/Blackfoot Region.

* WHEN...From 3 PM to 9 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$
2 follow-up statements
602 
WWUS75 KMSO 022353
NPWMSO

URGENT - WEATHER MESSAGE
National Weather Service Missoula MT
553 PM MDT Sun Jun 2 2024

MTZ005-040000-
/O.EXA.KMSO.WI.Y.0006.240603T1800Z-240604T0300Z/
Missoula/Bitterroot Valleys-
553 PM MDT Sun Jun 2 2024

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected. Wind gusts may exceed 45 mph with thundershowers in the 
  afternoon.

* WHERE...Missoula/Bitterroot Valleys.

* WHEN...From noon to 9 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

IDZ005-032300-
/O.CON.KMSO.WI.Y.0006.240603T1800Z-240603T2300Z/
Northern Clearwater Mountains-
453 PM PDT Sun Jun 2 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 4 PM PDT MONDAY...

* WHAT...West winds 20 to 35 mph with gusts up to 45 mph expected. 
  Wind gusts from thundershowers may exceed 50 mph.

* WHERE...Northern Clearwater Mountains.

* WHEN...From 11 AM to 4 PM PDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Recent moisture from the rainfall could increase the tree-fall 
  threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$

IDZ007-032300-
/O.CON.KMSO.WI.Y.0006.240603T1800Z-240603T2300Z/
Orofino/Grangeville Region-
453 PM PDT Sun Jun 2 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 4 PM PDT MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected. 
  Wind gusts from thundershowers could exceed 50 mph.

* WHERE...Orofino/Grangeville Region.

* WHEN...From 11 AM to 4 PM PDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Recent moisture from rainfall could increase the tree-fall threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MTZ003-040000-
/O.CON.KMSO.WI.Y.0006.240603T1800Z-240604T0300Z/
Flathead/Mission Valleys-
553 PM MDT Sun Jun 2 2024

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected. Wind gusts may exceed 45 mph with thundershowers in the 
  afternoon.

* WHERE...Flathead/Mission Valleys.

* WHEN...From noon to 9 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MTZ004-040000-
/O.CON.KMSO.WI.Y.0006.240603T1800Z-240604T0300Z/
Lower Clark Fork Region-
553 PM MDT Sun Jun 2 2024

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected. Wind gusts from thundershowers may exceed 50 mph.

* WHERE...Lower Clark Fork Region.

* WHEN...From noon to 9 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Moist soil from recent rainfall could increase the tree-fall 
  threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$

MTZ001-040000-
/O.CON.KMSO.WI.Y.0006.240603T1900Z-240604T0200Z/
Kootenai/Cabinet Region-
553 PM MDT Sun Jun 2 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY...

* WHAT...Southwest winds 10 to 20 mph with gusts up to 45 mph 
  expected. Wind gusts with thundershowers may exceed 50 mph, 
  especially in the mountains.

* WHERE...Kootenai/Cabinet Region.

* WHEN...From 1 PM to 8 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$

MTZ002-040000-
/O.CON.KMSO.WI.Y.0006.240603T1900Z-240604T0300Z/
West Glacier Region-
553 PM MDT Sun Jun 2 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...West Glacier Region.

* WHEN...From 1 PM to 9 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Recent moisture could contribute to an increased tree-fall threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$

MTZ043-040000-
/O.CON.KMSO.WI.Y.0006.240603T1900Z-240604T0300Z/
Potomac/Seeley Lake Region-
553 PM MDT Sun Jun 2 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. 
  Wind gusts with thundershowers could exceed 50 mph.

* WHERE...Potomac/Seeley Lake Region.

* WHEN...From 1 PM to 9 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Moist soil from recent rainfall could increase the tree-fall 
  threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$

MTZ006-040000-
/O.CON.KMSO.WI.Y.0006.240603T2000Z-240604T0300Z/
Bitterroot/Sapphire Mountains-
553 PM MDT Sun Jun 2 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM MDT MONDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. 
  Wind gusts greater than 45 mph are expected in the higher 
  elevations and associated with thundershowers.

* WHERE...Bitterroot/Sapphire Mountains.

* WHEN...From 2 PM to 9 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Moist conditions from recent rainfall could increase the tree-fall 
  threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$

MTZ007-040000-
/O.CON.KMSO.WI.Y.0006.240603T2100Z-240604T0300Z/
Butte/Blackfoot Region-
553 PM MDT Sun Jun 2 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM MDT MONDAY...

* WHAT...West winds 20 to 35 mph with gusts up to 45 mph expected. 
  Wind gusts greater than 45 mph are expected in the higher terrain 
  and along the Divide.

* WHERE...Butte/Blackfoot Region.

* WHEN...From 3 PM to 9 PM MDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Make sure you have a saw with 
you if traveling in the backcountry.

&&

$$
756 
WWUS75 KMSO 040321
NPWMSO

URGENT - WEATHER MESSAGE
National Weather Service Missoula MT
921 PM MDT Mon Jun 3 2024

MTZ003-050330-
/O.EXP.KMSO.WI.Y.0006.000000T0000Z-240604T0300Z/
/O.NEW.KMSO.LW.Y.0005.240604T2100Z-240605T0400Z/
Flathead/Mission Valleys-
921 PM MDT Mon Jun 3 2024

...LAKE WIND ADVISORY IN EFFECT FROM 3 PM TO 10 PM MDT TUESDAY...

* WHAT...Southwest winds 10 to 20 mph with gusts up to 35 mph 
  expected.

* WHERE...Flathead Lake.

* WHEN...From 3 PM to 10 PM MDT Tuesday.

* IMPACTS...Strong winds and rough waves on area lakes will create 
  hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds 
and rough waves can overturn small craft.

&&

$$

MTZ002-004>007-043-040430-
/O.EXP.KMSO.WI.Y.0006.000000T0000Z-240604T0300Z/
West Glacier Region-Lower Clark Fork Region-Missoula/Bitterroot
Valleys-Bitterroot/Sapphire Mountains-Butte/Blackfoot Region-
Potomac/Seeley Lake Region-
921 PM MDT Mon Jun 3 2024

...WIND ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this wind advisory went out at Jun 2, 2:55 AM MDT, 9 hours 25 minutes earlier.

Area forecast discussion, Jun 2, 2:55 AM MDT, 9 hours 25 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
255 AM MDT Sun Jun 2 2024

...HEAVY RAIN TONIGHT INTO MONDAY LEADING TO INCREASED RISK OF
SMALL STREAM FLOODING, ROCK AND DEBRIS FLOWS, ACROSS FLOOD PRONE
AREAS...

.DISCUSSION...An atmospheric river remains on track to impact the
Northern Rockies later this afternoon and evening through Monday
night. Pacific moisture and precipitation will begin moving into
the region this afternoon as a trough approaches the WA/OR coast.
Widespread moderate to locally heavy rain will develop across
central Idaho and along the ID/MT border this evening into Monday
morning as the core of the atmospheric river moves inland.
Ensemble model systems continue to indicate deep Pacific moisture,
with integrated water vapor values reaching 400-500 kg/ms, which
typically occurs once every 10 years during early June. Mountain
areas will see impressive precipitation totals given strong
orographic forcing associated with a strengthening pressure
gradient and upper level jet aloft. The latest precipitation
forecast generally has 1.00-2.50 inches across mountain ranges in
central Idaho and northwest Montana, with localized amounts of
3.00+ inches. The higher end totals continue to focus across the
Clearwater Mountains, where the HREF has >70% probability for 2.00
inches or more. Primary impacts include an increased risk of
small stream flooding and rock and/or debris flows in steep
terrain and flood prone areas. Flood Watches remain in effect for
the Clearwater Mountains and Orofino/Grangeville region to address
this concern. The risk for main stem river flooding is reduced
given antecedent river flows running below normal. The Clearwater
River at Stites continues to be an exception, with probabilities
for flows to reach minor flood stage at 20%.

Forecast winds have increased across central Idaho and northwest
Montana Monday afternoon and evening. Pressure rises associated
with Pacific cold front passage Monday afternoon/evening have
trended higher, with the risk for gusts of 40-50 mph increasing.
Furthermore, high resolution models suggest convective showers and
thunderstorms along and behind the front, which will produce
localized gusts of 40 mph or greater. The EPS EFI suggests
climatologically extreme winds for early June as Camas Prairie of
Idaho, the Flathead and Mission Valleys, the mountain ranges in
northwest Montana. NBM wind gust probabilities for gusts over 40
mph reach 60-80% across aforementioned valleys, with higher
probabilities in the terrain. Wind advisories may be needed if
this trend continues.

Beyond the atmospheric river, a ridge builds over the region by
mid-week through next weekend. Temperatures will warm to above
average by Wednesday and into the upper 80s and low 90s by
Thursday and Friday. /Lukinbeal

&&

.AVIATION...Widespread rain, associated with an atmospheric river
will reach the ID/MT border between 02/2200-2400Z, before pushing
eastward across the divide by 03/0300Z. Widespread terrain
obscurations are expected as ceilings lower below 5,000 ft AGL.
Turbulence, associated with mountain wave activity, will increase
after 03/300Z. /Lukinbeal

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...ID...Flood Watch from this evening through Monday evening for
     Northern Clearwater Mountains...Orofino/Grangeville
     Region...Southern Clearwater Mountains.

&&

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:09 PM MDTSpecial Weather StatementMSOSilver Bow51 min

Nearby

Wind Advisories in Montana, 2024Wind Advisories in Idaho, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.